Publications

 

SUBJECT INDEX: Order Geometry, Convex Geometry, Incidence Geometry, Polytopes, Discrete and Combinatorial Geometry

 

1.    Hypersurfaces of Order Two, A.M.S. Trans., 220 (1976), 205-233.

2.    Surfaces of Order Three with a Peak I, J. of Geometry, 11/1(1978), 55-83.

3.    Surfaces of Order Three with a Peak II, J. of Geometry, 11/2(1978), 110-138.

4.    Biplanar Surfaces of Order Three, Canad. J. of Math., 31 (1979), 396-418.

5.    Uniplanar Surfaces of Order Three, Geometriae Dedicata, 8 (1979), 259-277.

6.    On Surfaces of Order Three, Canad. Math. Bull., 22/3(1979), 351-355.

7.    On the Lines of a Surface of Order Three, Math. Ann., 243 (1979), 191-195.

8.    Biplanar Surfaces of Order Three, II, Canad. J. of Math., 32 (1980), 839-866.

9.    with I. Rival, Continuous, Slope-preserving Maps of simple Closed Curves, Canad. J. of Math., 32 (1980), 1102-1113.

10. C-nodal Surfaces of Order Three Canad. J. of Math., 25 (1983), 68-100.

11. On the singularities of almost-simple plane curves, Pac. J. Math., 109 (1983), 257-273.

12. with P. Scherk, An application of a theorem by Hjelmslev, C.R. Math. Rep. Acad. Sci. Canada, 5 (1983), 195-199.

13. Inflectional convex space curves, Can. J. of Math. 36 (1984), 537-549.

14. with P. Scherk, A property of arcs of order n in R, C.R. Math. Rep. Acad. Sci. Canada, 6 (1984), 165-170.

15. On the singularities of simple plane curves, Michigan Math. J., 32 (1985), 141-151.

16. with P. Scherk, Ordinary arcs on convex bodies, C.R. Math. Rep. Acad. Sci. Canada, 7 (1985), 27-32.

17. An n-vertex theorem for convex space curves, Canad. J. Math., 37 (1985), 217-237.

18. with P. Scherk, A geometric characterization of arcs of order n in R, C.R. Math. Rep. Acad. Sci. Canada, 7 (1985), 303-308.

19. with J. Schaer, On convex space curves, C.R. Math. Rep. Acad. Sci. Canada, 7 (1985), 369-374.

20. On the singularities of plane curves, Canad. J. of Math., 38 (1986), 947-968.

21. On the four-vertex theorem for space curves, J. of Geometry, 27 (1986), 166-174.

22. On inflectional space curves with four vertices, C.R. Math. Rep. Acad. Sci. Canada 8 (1986), 225-230.

23. On inflectional space curves with four vertices II, C.R. Math. Rep. Acad. Sci. Canada 8 (1986), 277-282.

24. with J. Schaer, Linearly related plane convex sets, Intuitive Geometry, Pap. mt. Conf. Si6fok, Hungary, 1985, Colloq. Math. Soc. Janos Bolyai, 48 (1987), 167-177.

25. with J. Schaer, Affinely embeddable convex sets, Acta. Math. Hung, 49 (1987), 353- 363.

26. Some examples in projective convexity, C.R. Math. Rep. Acad. Sci. Canada, 9 (1987), 199-204.

27. with J. Pach, An upper bound for families of linearly related plane convex sets, Arch. Math., 50 (1988), 56-58.

28. Affinely embeddable convex bodies, Geometriae Dedicata, 26 (1988), 99-109.

29. Convex sets and plane curve singularities, J. of Geometry, 34 (1989), 14-29.

30. with G. Fejes Toth, A generalization of the Erdos-Szekeres convex n - gon theorem, J. reine angew. Math., 395 (1989), 167-170.

31. with C. Fejes Toth, Nine convex sets determine a pentagon with convex sets as vertices, Geometriae Dedicata, 31 (1989), 89-104.

32. On separated families of convex bodies, Arch. der Math., 54 (1990), 193-199.

33. with K. Bezdek and R. Connelly, On hyperplanes and polytopes, Monatshefte fur Math., 109 (1990), 39-48.

34. Affinely embeddable separated families, Arch. der Math., 55 (1990), 400-406.

35. with G. Fejes Toth, Convexly independent sets, Combinatorics, 10 (1990), 195-202.

36. with J.W. Lorimer, Axiom systems for Affine Klingenberg Spaces, Proc. mt. Conf. Combinatorics 88, Ravello, Italy (1991), 185-200.

37. with K. Boroczky, jr, H. Harborth and L. Piepmeyer, On the smallest limited snake of unit disks, Geometria Dedicata, 40 (1991), 319-324.

38. with A. Bezdek and K. Bezdek, On the (n - 2)-transversals of n convex subsets of the plane, Geometriae Dedicata, 40 (1991), 263-268.

39. with A. Bezdek and K. Bezdek, On illumination in the plane by line segments, Geome-triae Dedicata, 41(1992), 39-50.

40. with K. Bezdek, Hadwiger's covering conjecture and low dimensional dual cyclic poly-topes, Geometriae Dedicata, 46(1993, 279-286.

41. with V. Soltan, Some Erdos-Szekeres type results about points in space, Monatshaft fur Mathematik, 118(1994), 33-40.

42. Ordinary 3-polytopes, Geometriae Dedicata, 52(1994), 129-142.

43. with J.W. Lorimer, On hyperplanes and free subspaces of affine Klingenberg spaces, Aequationes Mathematicae, 48(1994), 121-136.

44. with J.W. Lorimer, Subspace operations in affine Klingenberg spaces, Bulletin of Belgian Mathematical Society, 2(1995), 99-108

45. with H. Harborth, On empty convex polytopes, J. of Geometry, 52(1995), 25-29.

46. with J.W. Lorimer, Homomorphisms of affine spaces, Abh. Math. Sem. Universitat Hamburg, 65(1995), 283-292.

47. On a class of generalized simplices, Mathematika, 43(1996), 274-285.

48. with K. Bezdek, A proof of Hadwiger's Conjecture for dual cyclic polytopes, Geometriae Dedicata, 68(1997), 29-41.

49. Ordinary (2m + 1) -polytopes, Israel J. of Mathematics, 102(1997), 101-123.

50. with G. Karolyi, Subpolytopes of cyclic polytopes, Eur. J. Comb., 21(2000), 13-17

51. with K. Boroczky jr., Oriented matroid rigidity of multiplices , Discrete Comput. Geom., 24(2000), 177-184

52. On sewing neighbourly polytopes, Note di Matematica, 20(2000/2001), 73-80.

53. A construction for periodically-cyclic Gale 2m-polytopes, Beitraege zur Alg. und Geom., 42(2001), 89-101.

54. A class of periodically-cyclic 6-polytopes, U. of Calgary, Dept. of Math and Stat. Research Paper # 814, (2001). 23pp.

55. with K. Boroczky, jr., On periodically-cyclic Gale 4-polytopes, Discr. Math., 241(2001), 103-118.

56. A class of four dimensional Gale polytopes, U. of Calgary, Dept. of Math. and Stat. Research Paper #821, (2001), 14pp.

57. with H. Harborth, Smallest limited edge-to-edge snakes in Euclidean Tessalations,Congressus Numeratium, 149(2001), 155-159.

58. with K. Boroczky, jr., About the centroid body and the ellipsoid of inertia, Mathematika,48 (2001), 1-14.

59. Separation in neighbourly 4-polytopes,  Stud. Sci, Math. Hung. , 39 (2002), 277-289.

60. with G. Fejes Toth, The Erdos-Szekeres problem for planar points in arbitrary position,  Discrete Math., 253 (2003), 49-58.

61. with D. Oliveros, Separation in totally-sewn 4-polytopes, Discrete Mathematics.,253(2003), 59-68.

62. with K. Boroczky jr. and D. S. Gunderson, Cyclic polytopes, hyperplanes and Gray codes,  J. of Geometry, 76 (2003), 25-49.

63. A signature theorem for uniform matroids, U. of Calgary, Dept. of Math. and Stat. Research Paper #840 (2004), 10pp.

64. with K. Hosono, Gy. Karolyi and M. Urabe, Constructions from empty polygons, Per. Math. Hungarica., 49 (2004), 1-8.

65. with K. Bezdek and K. Boroczky, Edge-antipodal 3-polytopes, Combinatorial and Computational Geomety, MSRI Publ. 52, (2005) 129-134.

66. with F. Fodor and D. Oliveros,  Large transversals to families of unit disks, Acta. Math. Hungarica., 106(2005), 285-291.

67. with K Boroczky, On antipodal 3-polytopes, Rom. J. Pure Appl. Math., 50 (2005),477-481.

68. Characterizations of cyclic polytopes,  J. of Geometry  , 84 (2005),30-36 .

69. with F. Fodor and D. Oliveros, A transversal property of families of eight or nine unit disks, Bol. Soc. Math. Mex., 12 (2006),59-73.

70. with K. Bezdek, B. Csikos and A. Heppes, On the transversal Helly numbers of disjoint and overlapping disks, Arch. Math.,87 (2006), 86-96.

71. with  M. Bayer, On Gale and braxial polytopes , Arch. Math., 89 (2007) ,373-384.

72. with A. Bezdek, Incenter iterations in the Plane and on the Sphere, Proc. Int. Conf.( Comm: Algebra and Combinatorics), 4 (2007),1-6.

73. with M. Bayer, On braxtopes , a class of generalized simplices, Beitraege zur Alg. und Geom., 49 (2008), 137-145.

74. with F. Fodor and D. Oliveros, The T(4) property of families of unit disks, Israel J. Math.,168(2008), 239-252.

75. With K. Boroczky, On edge-antipodal d-polytopes, Per. Math. Hungarica, 57 (2008),13-23.

76. with K. Boroczky, F. Fodor, A. Heppes and D. Oliveros, Centred subpolytopes of the 4-cube, U. of Calgary, Dept. of Math. and Stat. Research Paper #862 (2010), 13pp.

77. with J. W. Lorimer, Translations in Affine Klingenberg Spaces, J. of Geometry, 99(2010),15-42 .

78. with F. Fodor and D. Oliveros, Separation in totally-sewn 4-polytopes with the decreasing universal edge property,Beitraege Math. und Alg., 53 (2012), 123-138.

79. with J. Lawrence, Combinatorial types of Bicyclic 4-polytopes, Discrete Mathematics, 312 (2012), 1863-1876.

80. Separation in Convex Polytopes, CMS Notes, 45(1), February 2013 ,14.

81. with K. Boroczky and A. Heppes, T(5) Families of overlapping disks, Acta Math Hungarica, 142(1), (2014), 31-55.

82. with A. Bezdek, Finding equal-diameter triangulations in polygons, Beitraege Math. und Alg. (2014), online DOI:10.1007/s13366-014-0206-6.

83. with F. Fodor, A separation theorem for totally-sewn 4-polytopes, Studia Math. Hungarica, 52(3),(2015),386-422.

84. Separation in Simply Linked Neighbourly 4-polytopes. arXiv:1703.03803v1(2017),19 pp.

85. with D. Oliveros, d-dimensional self-dual polytopes and Meissner polytopes, AMS Contemporary Mathematics:Polytopes and Discrete Geometry, to appear.

86. with K. Boroczky and K.J. Boroczky, The T(5) property of packing of squares, The Art of Discrete and Applied Mathematics, to appear.

 

 

 

SUBJECT INDEX: Order Geometry, Convex Geometry, Incidence Geometry, Polytopes, Discrete and Combinatorial Geometry

 

Books and Journals Edited

▪POLYTOPES: Abstract, Convex and Computational


NATO ASI SERIES C: Mathematical and Physical Sciences, Volume 440, (1994), 507 pp.
Kluwer Academic Publishers
Editors: T. Bisztriczky, P. McMullen, R. Schneider, A.I. Weiss.

▪DISCRETE GEOMETRY, Periodica Mathematica Hungarica, 53(1-2), 2006

Guest Editors:  T. Bisztriczky, F. Fodor and W. Kuperberg

    This special volume is dedicated to K. Bezdek and consists primarily of articles presented at  the following  meetings in Calgary and Banff :
        - Calgary Workshop in Discrete Geometry, U. of Calgary, May 13-14,  2005.
        - Densest Packing of Spheres, BIRS, May 14-19, 2005.
        - Convex and Abstract Polytopes,BIRS, May 19 - 21, 2005.
        - Polytopes Day in Calgary, U. of Calgary, May 22, 2005.

INTUITIVE GEOMETRY, Periodica Mathematica Hungarica, 57(2), 2008.

Guest Editors: T. Bisztriczky,G. Fejes Toth, F. Fodor and W. Kuperberg

This special volume is dedicated to A. Bezdek and consists primarily of articles presented at the following meetings in Calgary and Banff:

-Intuitive Geometry Workshop, BIRS, Aug.31-Sept.2, 2007.

-Intuitive Geometry Day in Calgary, U.of Calgary, Sept.3, 2007.

Coming Attractions

1.    with G. Fejes Toth, An Erdos-Szekeres theorem for planar convex sets.

2.    with D. Oliveros and G. Lopez-Campos, Diameters and self-dual polytopes.

 

 

 



 
 

Homepage | Email Me

 Last updated on 2 September, 2019.